So, I stopped taking birth control (Yaz) after 10 years of being on various birth controls; mainly Loestrin. I had only been on Yaz for a couple of months. Anyway, I stopped in the middle of a cycle, which I know is a bad idea, but I just wanted to stop taking them and didn't want to wait. After a couple days, I started bleeding and that lasted about a week. But mentally and emotionally, I've just been kind of out of it. My anxiety flares up, I get kinda depressed, but mostly I'm super spacey and I feel like that on and off all day. What do I do about it? When will it go away? It's so irritating and I find it hard to concentrate!
It can be due to anxiety neurosis but such symptoms can occur due to long term intake of birth control pills as well. Treatment options for anxiety neurosis include include cognitive behaviour therapy,medicines like SSRI’s,benzodiazepines and psychological counseling.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.